MAUDE Adverse Event Report: EXACTECH, INC. HEAD PUSHER, MOD, LOWPRO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. HEAD PUSHER, MOD, LOWPRO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 01-001-03-0001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
It was reported that this instrument broke on the back table.No parts or pieces fell into the patient.No surgical delay/prolongation.No problems occurred.No patient information reported.Photo attached.Product not returning - pieces were thrown out by hospital.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury, nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
HEAD PUSHER, MOD, LOWPRO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17641019
Report Number1038671-2023-02071
Device Sequence Number20827790
Product Code LXH
UDI-Device Identifier10885862256607
UDI-Public10885862256607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01-001-03-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown